# SDR CA190415007

- Difficulty date: April 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE OFF THE NOSE LANDING GEAR (NLG) DOORS DID NOT CLOSE. AIRCRAFT LANDED AT DEPARTURE AIRPORT WITHOUT FURTHER INCIDENT.  NO RECTIFICATION OR PARTS ISSUES HAVE BEEN PROVIDED. BOMBARDIER TRYING TO CONTACT SUBMITTER FOR DETAILS. SDR REVIEWED (TC# 20190415007)
